# SDR IPXA2022071584195

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 30,020 hours, 20,805 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB**F/O SIDE WINDOW OPENED UP DURING T.O. TRIED TO CLOSE RAN QRC CLD NOT GET CLOSED. NOISE MADE COMAN VERY DIFFICUTT DECLARED EMERG RETURN DFWPERFORMED TEST OF THE F/O SIDE WINDOW. OF LATCHING SYSTEM , OPEN ,AND CLOSE FORCE BETWEEN LIMITS. WITH OUT BINDING IAW AMM 56-11-02.
